Journal of the American Mathematical Society. Volume 18, Number 1, 2005
Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...
Đã lưu trong:
Hovedforfatter: | |
---|---|
Format: | Bài viết |
Sprog: | English |
Udgivet: |
American Mathematical Society
2009
|
Fag: | |
Online adgang: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101 |
Tags: |
Tilføj Tag
Ingen Tags, Vær først til at tagge denne postø!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Vær først til at give en kommentarø!